# SDR 2009FA0000096

- Difficulty date: January 23, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N3309Y
- Make and model: Cessna 182E
- Aircraft serial: 18254309
- Engine: Cont O470*
- System (JASC): 3252 · Shimmy Damper
- Part: Roll Pin
- Condition: Broken
- Location: Shimmy Damper
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORT: ON LANDING SEVERE NOSE WHEEL SHIMMY.  FOUND ROLL PIN THAT SECURES PISTON TO DAMPER ROD BROKEN AT PISTON THE DAMPER ROD.  REPLACED ROLL PIN AND ALL O-RINGS.  OPS NORMAL ON NEXT LANDING. (K)
